# SDR UHLA002061

- Difficulty date: May 22, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

FLT 23 - BED-TNN - AT ROTATION NR 1 ENGINE TORQUE DROPPED OFF AND THAN SURGED.  CREW SHUTDOWN ENGINE AS PRECAUTIONARY.  DECLARED EMERGENCY.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAX TORQUE OF 124 PERCENT REQUIRES NO SPECIAL INSPECTIONS.  PERFORMED POWER ASSURANCE RUN AND FOUND ALL PARAMETERS WITHIN LIMITS.  FERRIED AIRCRAFT TO BUF.  REMVOED AND REPLACED MECHANICAL FUEL CONTROL IAW PW MM 72-01-40 TRIMMED ENGINE IAW ENGIEN RIGGING MANUAL SEE WO 3235 FOR DETAILS.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
